Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

August 30, 20154 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Aug 30, 2015, 4:05 PM EDT for 4 counties in Georgia. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2015, 4:05 PM EDT (20:05 UTC)
Expired
Aug 30, 2015, 5:00 PM EDT
In force
55 min
Issued by
NWS Atlanta, GA

Counties Glascock County, GA, Jefferson County, GA, Taliaferro County, GA, Warren County, GA

The radar

The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

479 
WWUS82 KFFC 302005
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT SUN AUG 30 2015
 
GAZ039-051-062-074>076-085-302100-
JOHNSON GA-TALIAFERRO GA-GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-
WILKES GA-WARREN GA-
405 PM EDT SUN AUG 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON...TALIAFERRO...
GLASCOCK...EASTERN WASHINGTON...JEFFERSON...SOUTHEASTERN WILKES AND
WARREN COUNTIES UNTIL 500 PM EDT...

AT 404 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN  
EXTENDED FROM NORTHEAST OF SHARON TO NORTH OF GIBSON TO NEAR 
HARRISON...MOVING EAST AT 15 MPH.

  HAZARD...HEAVY RAIN. 

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS 
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR 
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER 
           COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WARRENTON...GIBSON...CRAWFORDVILLE...DAVISBORO...HARRISON...
STAPLETON...BARTOW...AVERA...NORWOOD...MITCHELL...SHARON...CAMAK...
RIDDLEVILLE...EDGE HILL...EDGEHILL...STAPLETONS CROSSROADS...
ALEXANDER STEPHENS PARK...REESE...BASTONVILLE AND SANDY CROSS.

LAT...LON 3291 8242 3282 8246 3277 8275 3325 8275
      3339 8283 3343 8282 3344 8286 3357 8293
      3377 8257 3364 8248 3366 8251 3364 8256
      3365 8258 3363 8258 3363 8262 3360 8265
      3346 8259 3341 8255 3335 8255 3332 8242
TIME...MOT...LOC 2004Z 249DEG 13KT 3362 8272 3332 8263 3279 8266 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 30, 3:33 PM EDT, 32 minutes earlier.

Area forecast discussion, Aug 30, 3:33 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT SUN AUG 30 2015

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT RADAR LOOP SHOWS
SHOWERS AND ISOLATED THUNDERSTORMS ROTATING AROUND MAIN LOW PRESSURE
CENTER ALONG THE AL/GA BORDER. THIS LOW IS EXPECTED TO CONTINUE
MOVING NORTH TO NORTHEAST AND WILL WEAKEN AS IT DOES. THE MODELS
ALSO SHOW THE MAIN AREA OF MOISTURE OVER N GA AND THE CAROLINAS
MOVING NORTHEAST OVERNIGHT. THIS WILL HELP TO END THE PRECIPITATION
OVER THE AREA BY MIDNIGHT. THERE MAY BE A FEW LEFT OVER SHOWERS
ACROSS NORTH GA BUT THATS IT. THE MODELS ARE SHOWING THE UPPER RIDGE
OVER THE NORTHERN GULF BUILDING SLIGHTLY NORTHWARD MONDAY AND THE
MOISTURE REMAINS OF ERIKA REMAINING SOUTH AND EAST OF THE FORECAST
AREA. THERE WILL STILL BE SOME MOISTURE OVER THE AREA MONDAY BUT IT
WILL BE A LOT LESS THAN TODAY. GOING WITH LOW CHANCE POPS ACROSS
NORTH AND CENTRAL GA MONDAY. INSTABILITIES EXPECTED TO BE FAIRLY
WEAK FOR THIS TIME OF YEAR SO ONLY GOING WITH A SLIGHT CHANCE OF
THUNDER MONDAY AS WELL. THIS FITS WELL WITH SPC AS THEY CURRENTLY
HAVE US IN JUST A GENERAL THUNDERSTORM RISK FOR MONDAY. TEMPS WILL
BE IN THE 60S AND 70S FOR LOWS...AND MAINLY IN THE 80S FOR HIGHS
WITH SOME 70S IN THE NORTH GA MOUNTAINS.

01

.LONG TERM /TUESDAY THROUGH SUNDAY/...
UNSETTLED WEATHER WILL CONTINUE INTO THE EXTENDED PORTION OF THE
FORECAST. NO MAJOR CHANGES NEEDED.

THE UNSETTLED WEATHER WILL COME IN TWO FORMS FOR THE EXTENDED...AN
UPPER LOW THAT PRETTY MUCH STAYS PARKED ACROSS THE GULF
STATES/NORTHERN GOMEX AND THE REMNANTS OF ERIKA.

MODELS HAVE CONTINUED THE TREND OF SHIFTING THE DEEPEST TROPICAL
MOISTURE ASSOCIATED WITH ERIKAS REMNANTS EASTWARD. SO...THE HIGHEST
QPF SHOULD REMAIN ACROSS THE FAR EASTERN ZONES. AS FAR AS THE UPPER
LOW GOES...THE FEATURE COULD HELP KEEP CONVECTIVE PRECIP MORE
SCT/ISOLD IN THE WEST. EITHER FEATURE WILL HAVE ABUNDANT LOW LEVEL
MOISTURE TO WORK WITH.

ANOTHER BY-PRODUCT OF THE UPPER LOW WILL BE THAT TEMPS WILL STRUGGLE
TO GET OUT OF THE 80S FOR MUCH OF THE PERIOD.

NLISTEMAA

&&
.AVIATION...

18Z UPDATE...
SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON.
CLOUD CONDITIONS ARE RANGING FROM IFR TO VFR ACROSS THE AREA BUT
THE MOST SITES ARE IN THE MVFR RANGE. SHOULD CONTINUE TO SEE MVFR
CEILINGS FOR A FEW MORE HOURS THEN LIFT TO VFR AROUND 00Z. LOWER
IFR TO MVFR CEILINGS WILL MOVE BACK IN TONIGHT. THE PRECIP SHOULD
END AROUND 090Z ALSO. OTHER THAN IN AND AROUND STRONG CONVECTION
NOT EXPECTING ANY RESTRICTIONS TO VSBYS. WINDS ARE OUT OF THE EAST
AND EXPECTED TOP STAY THERE THROUGH THE PERIOD. WIND SPEEDS WILL
BE IN THE 10-14KT RANGE THIS AFTERNOON SUBSIDING TO 10KT OR LESS
AFTER 00Z.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  84  69  88 /  70  30  20  30
ATLANTA         69  85  70  88 /  50  30  20  20
BLAIRSVILLE     62  81  63  83 /  50  30  20  30
CARTERSVILLE    67  85  67  88 /  50  30  20  20
COLUMBUS        70  89  71  90 /  50  20  20  20
GAINESVILLE     67  82  69  86 /  70  30  20  30
MACON           70  87  70  89 /  50  30  20  20
ROME            67  85  67  89 /  50  30  20  20
PEACHTREE CITY  67  85  68  88 /  50  30  20  20
VIDALIA         72  86  73  89 /  70  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....NLISTEMAA
AVIATION...01
Hazardous weather outlook, Aug 30, 11:51 AM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1151 AM EDT SUN AUG 30 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1151 AM EDT SUN AUG 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A TROPICAL LIKE AIRMASS IN PLACE WILL LEAD TO NUMEROUS SHOWERS AND
SCATTERED THUNDERSTORMS TODAY. ALTHOUGH NO STRONG OR SEVERE STORMS
ARE EXPECTED...RAINFALL FROM THIS ACTIVITY WILL BE QUITE HEAVY AT
TIMES. THIS WILL LEAD TO MINOR LOCALIZED FLOODING FOR MAINLY THE
NORMALLY PRONE AREAS AND POOR DRAINAGE LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ABUNDANT TROPICAL MOISTURE WILL CONTINUE TO STREAM NORTHWARD INTO
GEORGIA FOR MUCH OF NEXT WEEK. THE DEEP TROPICAL MOISTURE WILL
CREATE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL...BUT MAINLY
ACROSS SOUTHERN SECTIONS OF THE FORECAST AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 30, 2:26 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT SUN AUG 30 2015

GAZ037-038-049>051-060-061-301930-
TALIAFERRO GA-MORGAN GA-OGLETHORPE GA-OCONEE GA-GREENE GA-PUTNAM GA-
HANCOCK GA-
226 PM EDT SUN AUG 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALIAFERRO...SOUTHEASTERN
MORGAN...SOUTHWESTERN OGLETHORPE...SOUTHEASTERN OCONEE...GREENE...
NORTHEASTERN PUTNAM AND NORTHWESTERN HANCOCK COUNTIES UNTIL 330 PM
EDT...

AT 224 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN
EXTENDED FROM NEAR MAXEYS TO REYNOLDS PLANTATION TO WEST OF
SPARTA...MOVING NORTH AT 15 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GREENSBORO...SPARTA...LEXINGTON...UNION POINT...WOODVILLE...WHITE
PLAINS...SILOAM...MAXEYS...PHOENIX...REYNOLDS PLANTATION...LIBERTY...
STEPHENS...SPRINGFIELD...PENFIELD...ROCKVILLE...WRAYSWOOD...
GRESHAMVILLE...HUTCHINGS...SWORDS AND DEVEREUX.

LAT...LON 3316 8309 3328 8320 3347 8334 3376 8334
      3383 8325 3388 8311 3382 8302 3371 8298
      3333 8289
TIME...MOT...LOC 1824Z 195DEG 11KT 3373 8315 3348 8320 3329 8311
Special weather statement, Aug 30, 3:18 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
318 PM EDT SUN AUG 30 2015

GAZ038-039-050-051-061-062-074-075-302015-
TALIAFERRO GA-GLASCOCK GA-WASHINGTON GA-OGLETHORPE GA-GREENE GA-
WILKES GA-HANCOCK GA-WARREN GA-
318 PM EDT SUN AUG 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WESTERN GLASCOCK...
NORTHWESTERN WASHINGTON...SOUTHEASTERN OGLETHORPE...NORTHEASTERN
GREENE...WILKES...EASTERN HANCOCK AND WARREN COUNTIES UNTIL 415 PM
EDT...

AT 316 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN
EXTENDED FROM NEAR RAYLE TO SOUTHEAST OF WHITE PLAINS TO NEAR
OCONEE...MOVING NORTHEAST AT 10 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SANDERSVILLE...WASHINGTON...WARRENTON...SPARTA...CRAWFORDVILLE...
TIGNALL...WHITE PLAINS...NORWOOD...MITCHELL...RAYLE...SHARON...
CAMAK...DEEPSTEP...SPRINGFIELD...WARTHEN...HEBRON...ALEXANDER
STEPHENS PARK...CULVERTON...JACKSONS CROSSROADS AND SANDY CROSS.

LAT...LON 3364 8260 3361 8265 3352 8261 3305 8267
      3293 8304 3335 8301 3381 8308 3395 8277
      3370 8259
TIME...MOT...LOC 1916Z 229DEG 8KT 3379 8300 3341 8291 3289 8301
Special weather statement, Aug 30, 3:22 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT SUN AUG 30 2015

GAZ086-098-112-113-302015-
MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-EMANUEL GA-
322 PM EDT SUN AUG 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY...
TOOMBS...EASTERN TREUTLEN AND EMANUEL COUNTIES UNTIL 415 PM EDT...

AT 321 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN
EXTENDED FROM NEAR MIDVILLE TO OAK PARK TO PLANT HATCH...MOVING
NORTHEAST AT 5 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...LYONS...VIDALIA...TWIN CITY...STILLMORE...OAK PARK...
GARFIELD...SANTA CLAUS...SUMMERTOWN...NUNEZ...CEDAR CROSSING...
MODOC...JOHNSON CORNER...ROCK SPRINGS...CANOOCHEE...COLEMANS LAKE...
TOOMBS CENTRAL...CENTER...PONDEROSA AND NORMANTOWN.

LAT...LON 3254 8203 3256 8208 3252 8215 3242 8219
      3235 8225 3217 8218 3191 8223 3194 8228
      3193 8232 3196 8241 3195 8240 3197 8244
      3200 8245 3231 8245 3279 8234 3283 8228
      3280 8221 3281 8215 3266 8208 3262 8201
TIME...MOT...LOC 1921Z 243DEG 6KT 3280 8220 3237 8230 3196 8235
Special weather statement, Aug 30, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT SUN AUG 30 2015

GAZ039-051-062-074>076-085-302100-
JOHNSON GA-TALIAFERRO GA-GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-
WILKES GA-WARREN GA-
405 PM EDT SUN AUG 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON...TALIAFERRO...
GLASCOCK...EASTERN WASHINGTON...JEFFERSON...SOUTHEASTERN WILKES AND
WARREN COUNTIES UNTIL 500 PM EDT...

AT 404 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN
EXTENDED FROM NORTHEAST OF SHARON TO NORTH OF GIBSON TO NEAR
HARRISON...MOVING EAST AT 15 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WARRENTON...GIBSON...CRAWFORDVILLE...DAVISBORO...HARRISON...
STAPLETON...BARTOW...AVERA...NORWOOD...MITCHELL...SHARON...CAMAK...
RIDDLEVILLE...EDGE HILL...EDGEHILL...STAPLETONS CROSSROADS...
ALEXANDER STEPHENS PARK...REESE...BASTONVILLE AND SANDY CROSS.

LAT...LON 3291 8242 3282 8246 3277 8275 3325 8275
      3339 8283 3343 8282 3344 8286 3357 8293
      3377 8257 3364 8248 3366 8251 3364 8256
      3365 8258 3363 8258 3363 8262 3360 8265
      3346 8259 3341 8255 3335 8255 3332 8242
TIME...MOT...LOC 2004Z 249DEG 13KT 3362 8272 3332 8263 3279 8266

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 9:23 PM EDTSpecial Weather StatementFFCTalbot22 min
Aug 29, 9:48 PM EDTSpecial Weather StatementFFCTalbot27 min
Aug 29, 10:22 PM EDTSpecial Weather StatementFFCTalbot23 min
Aug 30, 9:04 AM EDTSpecial Weather StatementFFCCarroll, Douglas, Haralson, Paulding26 min
Aug 30, 9:09 AM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Fulton, Henry36 min
Aug 30, 10:02 AM EDTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 2 more58 min
Aug 30, 2:26 PM EDTSpecial Weather StatementFFCGreene, Hancock64 min
Aug 30, 3:18 PM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren, Wilkes57 min
Aug 30, 3:22 PM EDTSpecial Weather StatementFFCEmanuel, Toombs53 min
Aug 30, 4:08 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Treutlen52 min
Aug 30, 4:47 PM EDTSpecial Weather StatementFFCTaliaferro88 min
Aug 30, 4:51 PM EDTSpecial Weather StatementFFCPeach39 min
Aug 30, 4:55 PM EDTSpecial Weather StatementFFCCandler95 min
Aug 30, 5:03 PM EDTSpecial Weather StatementFFCJefferson, Johnson42 min
Aug 30, 5:19 PM EDTSpecial Weather StatementFFCHouston, Peach41 min
Aug 30, 5:44 PM EDTSpecial Weather StatementFFCJefferson, Johnson61 min
Aug 30, 6:25 PM EDTSpecial Weather StatementFFCLaurens65 min
Aug 30, 6:40 PM EDTSpecial Weather StatementFFCJefferson65 min
Aug 30, 7:39 PM EDTSpecial Weather StatementFFCJefferson81 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.